Jump to content

Photo

Acne Returning After Accutane - What Next?

accutane roaccute returned failed

2 replies to this topic

#1 lionfish

lionfish

    Junior Member

  • Members
  • Posts & Likes
    Posts: 65
    Likes: 6
About Me
  • Gender:Male
  • Joined: 21-February 11

Achievements

     

Posted 14 June 2013 - 07:52 AM

Hi all,

I finished a course of Accutane approx mid April this year.  I was on it a long time and although much of that time was at a low dose I did get up to 100mg by the end.  My derm thought it was the best time to stop (I wasn't so sure) as he felt my skin was clear and basically I had been on it long enough.  I was concerned that I could still feel the occasional 'bump' under the skin but he didn't seem concerned. 

 

Anyway, now less than 2 months later I have the return of acne cysts on my back & bottom. The greasy skin is slowly / mildly starting to return to my 'T Zone' on my face and I'm starting to notice a few blackheads again.  

 

I have over a month to go before my final follow up with the derm........ but what I am wondering is does anyone know if it is possible to run a second course of Accutane so soon after the first? 

 

 



#2 PERSEPHONE7

PERSEPHONE7

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Blog Entries: 2
    Likes: 5
About Me
  • Gender:Female
  • Joined: 14-June 13

Posted 14 June 2013 - 01:50 PM

I would call and speak with your dermatologist because I am not sure if that is quite enough time. I just started my second course of Accutane today!!!! UGH! So I know the feeling. I was clear for about six years though. I have read a few studies that say about 20% of Accutane patients need a second course.



#3 Sasch83

Sasch83

    Veteran Member

  • Site Watch
  • Posts & Likes
    Posts: 1,639
    Gallery Images: 10
    Likes: 347
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 22 June 2013 - 11:24 AM

Before doing a second course so soon, why not stay ahead of acne and try to incorporate a topical.  Sometimes topicals work better after accutane.   Also, i suggest you look into diet changes just so that you can rule it out as a possible contributor






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users